# SDR JR2R20250720766

- Difficulty date: July 20, 2025
- Submitted: July 20, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87306
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000414
- Aircraft time: 20,309 hours, 12,010 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Lug
- Part number: 17097552422
- Condition: Chafed
- Location: Zone 400
- Part time: 20,309 hours, 12,010 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND PYLON, AFT FAIRING, MOUNTING LUGS AT FRAME 5 ARE CHAFED. REPAIRED
